Výsledky vyhľadávania

  1. The axiomatization of asymmetric disjunction and conjunction
    Hudec Miroslav  Mesiar Radko ; 010220
    Information Fusion : . No. 53 (2020), s. 165-173
    or-else operators and-if-possible operators averaging functions
    https://www.sciencedirect.com/science/article/pii/S1566253518308510
    článok z periodika
    ADC - Vedecké práce v zahraničných karentovaných časopisoch
    článok

    článok

  2. Kopuly, ako nástroj modelovania problémov finančnej matematiky
    Dibala Michal ; 010220  Mesiar Radko ; 010220 (škol.)
    2020
    SVF ; Dátum obhajoby : 25.08.2020 ; Študijný odbor : matematika ; Študijný program : D-APLMA4

    http://is.stuba.sk/zp/portal_zp.pl?podrobnosti=111483
    dizertačná práca
    kniha

    kniha

  3. A generalization of the Choquet integral defined in terms of the Möbius transform
    Fernandez Javier  Bustince Humberto Horanská Ľubomíra ; 047270 Mesiar Radko ; 010220 Stupňanová Andrea ; 010220
    IEEE Transactions on fuzzy systems . Vol. 28, no. 10 (2020), s. 2313 - 2319
    aggregation function Choquet integral fuzzy measure
    https://ieeexplore.ieee.org/document/8792074/
    článok z periodika
    ADC - Vedecké práce v zahraničných karentovaných časopisoch
    článok

    článok

  4. Convolution of aggregation functions
    Mesiar Radko ; 010220  Šeliga Adam ; 010220 Šipošová Alexandra ; 010220 Širáň Jozef ; 010220
    International Journal of General Systems . Vol. 49, no. 7 (2020), s. 747-759
    aggregation function convolution super-additive transformations
    https://www.tandfonline.com/doi/full/10.1080/03081079.2020.1741570
    článok z periodika
    ADC - Vedecké práce v zahraničných karentovaných časopisoch
    článok

    článok

  5. Random noise and perturbation of copula with a copula induced noise
    Sheikhi Ayyub  Arad Fereshteh Mesiar Radko ; 010220 Vavríková Lucia ; 010220
    International Journal of General Systems . Vol. 49, no. 8 (2020), s. 856-871
    copula noise perturbation of copula
    https://www.tandfonline.com/doi/full/10.1080/03081079.2020.1786378
    článok z periodika
    ADC - Vedecké práce v zahraničných karentovaných časopisoch
    článok

    článok

  6. Parameterized preference aggregation operators with improved adjustability
    Jin LeSheng  Mesiar Radko ; 010220 Yager Ronald R.
    International Journal of General Systems . Vol. 49, no. 8 (2020), s. 843-855
    aggregation operators decision making extreme conformity
    https://www.tandfonline.com/doi/full/10.1080/03081079.2020.1786822
    článok z periodika
    ADC - Vedecké práce v zahraničných karentovaných časopisoch
    článok

    článok

  7. Canonical form of ordered weighted averaging operators
    Jin LeSheng  Mesiar Radko ; 010220 Kalina Martin ; 010220 Yager Ronald R.
    Annals of Operations Research . Vol. 295, no. 2 (2020), s. 605-631
    aggregation functions OWA operator uncertainty information orness measure canonical form of OWA operator
    https://link.springer.com/article/10.1007/s10479-020-03802-6
    článok z periodika
    ADC - Vedecké práce v zahraničných karentovaných časopisoch
    článok

    článok

  8. Inequalities in Triangular Norm-Based ∗-Fuzzy (L+)p Spaces
    Ghaffari Abbas  Saadati Reza Mesiar Radko ; 010220
    Mathematics . Vol. 8, iss. 11 (2020), online, [22] s., art. no. 1984
    fuzzy measure space fuzzy integration t-norm
    https://www.mdpi.com/2227-7390/8/11/1984
    článok z periodika
    ADC - Vedecké práce v zahraničných karentovaných časopisoch
    článok

    článok

  9. A new family of Bonferroni mean-type pre-aggregation operators
    Hait Swati Rani  Mesiar Radko ; 010220 Guha Debashree Chakraborty Debjani
    Proceedings of the 2020 IEEE International Conference on Fuzzy Systems (FUZZ-IEEE) . online, [6] s., art. no. 9177538
    aggregation operator directional monotonicity pre-aggregation functions
    https://ieeexplore.ieee.org/document/9177538
    článok zo zborníka
    AFC - Publikované príspevky na zahraničných vedeckých konferenciách
    článok

    článok

  10. A proposal of the notions of ordered and strengthened ordered directional monotonicity for interval-valued functions based on admissible orders / aut. Mikel Sesma-Sara, Radko Mesiar, Javier Fernandez, Zdenko Takáč, Humberto Bustince
    Sesma-Sara Mikel  Mesiar Radko ; 010220 Fernandez Javier Takáč Zdenko ; 047270 Bustince Humberto
    Proceedings of the 2020 IEEE International Conference on Fuzzy Systems (FUZZ-IEEE) . online, [7] s., art. no. 9177800
    aggregation function directional monotonicity interval-valued function
    https://ieeexplore.ieee.org/abstract/document/9177800
    článok zo zborníka
    AFC - Publikované príspevky na zahraničných vedeckých konferenciách
    článok

    článok